# SDR RAIA201412170001

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,250 hours, 32,490 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Failed
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT DURING TAKEOFF, RT MLG INDICATED RED.  MAINTENANCE REPLACED RT MLG UPLOCK PROXIMITY SWITCH CONNECTOR, PERFORMED OPS CHECK AND OPS CHECK GOOD.
